Isotropic Immersions of Complex Space Forms into Real Space Forms and Mean Curvatures

Volume 52 / 2004

Nobutaka Boumuki Bulletin Polish Acad. Sci. Math. 52 (2004), 431-436 MSC: 53B25, 53C40. DOI: 10.4064/ba52-4-9

Abstract

Using an inequality related to the mean curvature, we give a sufficient condition for an isotropic immersion of a complex space form into a real space form to be parallel.

Authors

  • Nobutaka BoumukiDepartment of Mathematics
    Faculty of Science and Engineering
    Shimane University
    Matsue 690-8504, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image